MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H COLLARED HA COATED STD SIZE 0; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H COLLARED HA COATED STD SIZE 0; CEMENTLESS FEMORAL STEM
Model Number 01.18.230
Health Effect - Clinical Code Pain (1994)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 march 2021: lot 155243: (b)(4) items manufactured and released on 19-feb-2016.Expiration date: 2021-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported on this lot since 2017.
 
Event or Problem Description
The patient came in reporting pain due to stem subsidence 2 years and 8 months after the primary and the cause of stem subsidence is unknown.The surgeon revised the stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H COLLARED HA COATED STD SIZE 0
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11595392
Report Number3005180920-2021-00257
Device Sequence Number11664207
Product Code LZO
UDI-Device Identifier07630030804557
UDI-Public07630030804557
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2021
Device Model Number01.18.230
Device Catalogue Number01.18.230
Device Lot Number155243
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;